# SDR UIEA2019120506002

- Difficulty date: December 4, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 93,443 hours, 21,849 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Activation
- Location: Boost Pumps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, CTR LEFT FUEL AND CENTER RIGHT FUEL PUMP EICAS MESSAGES DO NOT DISPLAY WHEN CTR TANK QTY REACHES ZERO.( PERFORMED TEST OF BOOST PUMPS, ALL OK IAW B767 AMM 28-00-00. FOUND SYSTEM TO OPERATE NORMAL AT THIS TIME. )
